EconPapers    
Economics at your fingertips  
 

Generalized Hyers–Ulam Stability of a Quadratic Functional Equation

Kil-Woung Jun (), Hark-Mahn Kim () and Jiae Son ()
Additional contact information
Kil-Woung Jun: Chungnam National University
Hark-Mahn Kim: Chungnam National University
Jiae Son: Chungnam National University

Chapter Chapter 12 in Functional Equations in Mathematical Analysis, 2011, pp 153-164 from Springer

Abstract: Abstract Let a be a fixed integer with a≠−1,0. We obtain the general solution and the generalized Hyers–Ulam stability theorem for a quadratic functional equation $$\begin{array}{rcl} f(ax + y) + af(x - y) = (a + 1)f(y) + a(a + 1)f(x).& & \\ \end{array}$$

Keywords: Generalized Hyers–Ulam stability; Quadratic mapping (search for similar items in EconPapers)
Date: 2011
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-1-4614-0055-4_12

Ordering information: This item can be ordered from
http://www.springer.com/9781461400554

DOI: 10.1007/978-1-4614-0055-4_12

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-1-4614-0055-4_12